3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Dieting with Obstacles

Dieting with Obstacles Those with special health concerns such as diabetes, fibromyalgia, pregnancy, etc can post here for extra support and help.

I need SUPPORT-larynx ulcer & my MEDS?

Reply
 
Thread Tools
Old 08-20-2005, 11:03 PM   #1
Junior Member
 
KelliM's Avatar
 
Join Date: Aug 2004
Location: Central, IA
Posts: 19

Question I need SUPPORT-larynx ulcer & my MEDS?

Dear Friends,
I am needing some help and support through my course of treatment for a recently diagnosis of acid reflux of my larynx? I have lost 80 pounds and have kept most of it off-gained muscle that I never ever had before!
I currently weigh 130, but I am taking quadruple doses of meds for this ulcer? I have been taking this stuff for 3 weeks, and have 3 more to go before my follow up exam with an ENT.
I have been following my can't have this diet-#1 was NO CHOCOLATE( I have done really really well but that in itself is a daily challenge)!, not eating spicy foods, and I have cut back on my diet soda(POP), but I am so tired and weak, I just want to sleep, my legs are swollen ,and my hair is falling out-too much that I had to get 6 inches cut off to try to keep its appearance half way presentable?
I also have hypothyroidism-Hashimoto's disease, and only half of my thyroid left-I take my thryoid meds daily but I think that all of the other meds are interfering with my thyroid-causing the tiredness, hair loss, etc.
I haven't gained any weight but haven't felt well enough to exercise?
I called my doctor and they basically said that I needed to continue my meds and to keep my appointment in three weeks?
I am sorry to have such a long story, but I am needing some input from others that have had acid reflux/taken meds for it and what I can do to get through the next three weeks? HELP...
I am taking double doses of Prilosec and double doses of Zantac before bed?
Anyone that has anything that would CHEER ME UP I would greatly appreciate it- Reply or feel free to send me a Private Message.
Thanks,
Kelli Moore BW:193
Central IOWA LW:113
Mother of two boys-8 and 5 GW:130
SAHM/Substitute Teacher(PreK-3rd)! CW:130
KelliM is offline   Reply With Quote
Old 08-24-2005, 04:34 PM   #2
Senior Member
 
QuilterInVA's Avatar
 
Join Date: Jun 2000
Location: Yorktown, VA USA
Posts: 5,193

Default

I take Nexium and Prilosec twice a day. It hasn't interferred with my thyroid or weight loss.With your thyroid meds, you do know you should be taking them on an empty stomach and not eat for an hour after taking them. Don't have calcium supplements or food containing calcium for 3 hours after taking the meds. It does sound like you might need your thyroid meds checked. The other thing that can cause hair loss is not having enough fat in the diet.

I'm really sorry you are going through such a bad time. I know that burning feeling. Sometimes I think my teeth are going to melt. You have done great with your weight loss!
__________________
Susan

HW 356 pounds - CW 135 - GW 137


Life isn't about waiting for the storm to pass. It's about learning to dance in the rain.
QuilterInVA is offline   Reply With Quote
Old 08-24-2005, 08:33 PM   #3
Junior Member
 
KelliM's Avatar
 
Join Date: Aug 2004
Location: Central, IA
Posts: 19

Question Thank you for the Reply...

Thank you for the information about my thyroid meds. I have been taking them and have been doing so on an empty stomach and waiting an hour before eating breakfast, BUT I need to see about not having the calcium in the a.m.at breakfast time? When do you take your thyroid meds and your Nexium/Prilosec? what do you have for breakfast then?
I am thinking that I need to have my Thyroid checked again. They were thinking that I am showing signs of Hashimoto's Disease but not showing it in my bloodwork yet?
I am not feeling any better after taking my meds for this ulcer and was hoping that it was healing but not as quickly as I had hoped.
Thank you for your reply.
Kelli
__________________
Kelbel34
KelliM is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


All times are GMT -4. The time now is 12:19 AM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2